Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12401
Title: Soliton solutions and cosmological gravitational waves
Author: Carr, B.J.
Verdaguer Oms, Enric, 1950-
Keywords: Relativitat general (Física)
Equacions d'Einstein
Ones gravitacionals
Solitons
Solucions numèriques
General relativity (Physics)
Einstein field equations
Gravitational waves
Solitons
Numerical solutions
Issue Date: 1983
Publisher: The American Physical Society
Abstract: We examine plane-symmetric cosmological solutions to Einstein's equations which can be generated by the "soliton" technique, using the homogeneous Bianchi solutions as seeds and arbitrary numbers of real or complex poles. In some circumstances, these solutions can be interpreted as "incipient" gravitational waves on the Bianchi background. At early times they look like nonlinear inhomogeneities propagating at nearly the speed of light ("gravisolitons"), while at late times they look like cosmological gravitational waves.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.28.2995
It is part of: Physical Review D, 1983, vol. 28, núm. 12, p. 2995-3006
URI: http://hdl.handle.net/2445/12401
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
79588.pdf2.01 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.